JournalszaaVol. 16, No. 1pp. 59–72

On Huygens’ Principle for the Hodge-de Rham Equations with Lorentzian Gauge

  • V. Wünsch

    Friedrich-Schiller-Universität Jena, Germany
On Huygens’ Principle for the Hodge-de Rham Equations with Lorentzian Gauge cover
Download PDF

Abstract

In an arbitrary curved space-time the Hodge-de Rham equations with Lorentzian gauge are studied. Using the spinor calculus and propositions on the curvature tensors, espe-cially on Hall’s canonical forms of Ricci tensors, some properties of the tail terms with respect to second order differential operators are proved. Finally, all Huygens’ operators are explicitly determined.

Cite this article

V. Wünsch, On Huygens’ Principle for the Hodge-de Rham Equations with Lorentzian Gauge. Z. Anal. Anwend. 16 (1997), no. 1, pp. 59–72

DOI 10.4171/ZAA/749